# SDR DALA1229051404

- Difficulty date: May 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 44,666 hours, 16,034 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Failsafe
- Part number: 145T252427
- Part serial: NA
- Condition: Corroded
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 955 REAR SPAR BULKHEAD FAIL SAFE STRAP FASTENER HOLE CORRODED.  REPAIRED AS PER ERA 501535-14AD, REV ORG.
